Rotation numbers for S2 diffeomorphisms

John M Franks*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In these notes we describe the properties of, and generalize, the function R which assigns a number to a 4-tuple of distinct fixed points of an orientation preserving homeomorphism or diffeomorphism of S2.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages101-110
Number of pages10
Volume692
DOIs
StatePublished - Jan 1 2017

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rotation numbers for S<sup>2</sup> diffeomorphisms'. Together they form a unique fingerprint.

  • Cite this

    Franks, J. M. (2017). Rotation numbers for S2 diffeomorphisms. In Contemporary Mathematics (Vol. 692, pp. 101-110). American Mathematical Society. https://doi.org/10.1090/conm/692/13913